All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 1180-1194                                                                DOI:10.11948/2016078
Design of $n$-dimensional multi-scroll Jerk chaotic system and its performances
Shaobo He,Kehui Sun,Huihai Wang,Xingxing Ai,Yixin Xu
Keywords:Chaos, Jerk chaotic system, multi-scroll chaotic attractor, nonlinear control.
      Based on three-order Jerk and high-order Jerk chaotic systems, a general approach is proposed to generate $n$-dimensional multi-scroll Jerk chaotic attractors via nonlinear control. Dynamics of the $n$-dimensional multi-scroll Jerk chaotic systems are analyzed by means of the largest Lyapunov exponent and multi-scale permutation entropy complexity. As an experimental verification, four-dimensional Jerk chaotic attractors are implemented by analog circuits. Results of the numerical simulation are consistent with that of the hardware experiments. It shows that the method of obtaining complex Jerk chaotic attractors is effective.
PDF      Download reader